For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 5, 2018, Pages 1385-1395                                                                DOI:10.11948/2018.1385
On kink and anti-kink wave solutions of Schrodinger equation with distributed delay
Chuanhai Xu,Yuhai Wu,Lixin Tian,Boling Guo
Keywords:Nonlinear Schrodinger equation, kink and anti-kink wave, geometric singular perturbation theory, Melnikov function, distributed delay
Abstract:
      This paper deals with existence problem of traveling wave solutions of a class of nonlinear Schr\"{o}dinger equation having distributed delay with a strong generic kernal. By using the geometric singular perturbation theory and the Melnikov function method, we establish results of the existence of kink and anti-kink wave solutions of the nonlinear Schr\"{o}dinger equation with time delay when the average delay is sufficiently small.
PDF      Download reader